| Model Number |
VTICMO 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticmo 12.6 implantable collamer lens of diopter -15.0/3.0/073 (sphere/cylinder/axis) lens had torn during loading into the patient's right eye (od).This occurred on (b)(6) 2024.The lens was not implanted.Reportedly, "the surgeon loaded a new lens (sn (b)(6) , but during second loading, he noticed that this lens also tore." the problem was not resolved.
Additional Manufacturer Narrative
A4-a6: unk h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).